Per citar aquest document: http://ddd.uab.cat/record/150651
Scopus: 5 cites, Web of Science: 4 cites,
Explicit upper and lower bounds for the traveling wave solutions of Fisher-Kolmogorov type equations
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2013
Resum: It is well-known that the existence of traveling wave solutions for reaction-diffusion partial differential equations can be proved by showing the existence of certain heteroclinic orbits for related autonomous planar differential equations. We introduce a method for finding explicit upper and lower bounds of these heteroclinic orbits. In particular, for the classical Fisher-Kolmogorov equation we give rational upper and lower bounds which allow to locate these solutions analytically and with very high accuracy.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Traveling wave ; Heteroclinic orbit ; Fisher-Kolmogorov equation ; Reaction-diffusion partial differential equation ; Invariant manifold
Publicat a: Discrete and Continuous Dynamical Systems. Series A, Vol. 33 Núm. 8 (2013) , p. 3567-3582, ISSN 1553-5231

DOI: 10.3934/dcds.2013.33.3567


14 p, 421.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-04-28



   Favorit i Compartir